How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55454
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

There - I have a recent rough, red rash/colour all over

Customer Question

Hi there - I have a recent rough, red rash/colour all over my hands. Iv'e not touched any abraisive chemicals etc. At the same time, the veins on my wrist are standing out, bulging almost, which I've never seen before tonight. For the last two days I have had an itchy rash on my forearm too.
Would love some insight on the possible causes, thanks
Sam
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Do you have a picture?
Customer: replied 1 year ago.
Sure one second
Expert:  Dr. Phil, MD replied 1 year ago.
standing by
Customer: replied 1 year ago.
The fi
Customer: replied 1 year ago.
and here's one of my fingers. This all happened today
Expert:  Dr. Phil, MD replied 1 year ago.
any exposure to poison oak or ivy?
Customer: replied 1 year ago.
No, nothing like that
Expert:  Dr. Phil, MD replied 1 year ago.
do you take any meds or supplements or OTC drug?
Customer: replied 1 year ago.
What's an OTC drug?
Expert:  Dr. Phil, MD replied 1 year ago.
do you drink alcohol?OTC drug is like anything you buy over the counter
Customer: replied 1 year ago.
Rarely drink. Is this confidential?
Customer: replied 1 year ago.
I used Asprin and Ibuprofen
And I did do some cocaine last night. Foolish I know. Wondering whether it's connected.
Expert:  Dr. Phil, MD replied 1 year ago.
Absolutely it is connectedit is probably related to that or the aspirin or ibuprofenI would get checked out today
Customer: replied 1 year ago.
Could you give me an opinion as to what it might be?
Customer: replied 1 year ago.
Hello?
Expert:  Dr. Phil, MD replied 1 year ago.
I think it is an allergic reaction to one of those three
Expert:  Dr. Phil, MD replied 1 year ago.
Please don't forget a positive rating. I appreciate itIf you have more questions, just reply

Related Medical Questions